# SDR SIMA20120309011

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 29,774 hours, 28,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3548 THE CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT CYCLE ON OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET SYSTEM AND THE OPERATIONAL CHECK WAS GOOD REF AMM 33-51-00 AND AMM 24-00-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
